Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The apsides of general dynamical systems


Author: J. L. Synge
Journal: Trans. Amer. Math. Soc. 34 (1932), 481-522
MSC: Primary 70H03; Secondary 34A26, 70F20
MathSciNet review: 1501649
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70H03, 34A26, 70F20

Retrieve articles in all journals with MSC: 70H03, 34A26, 70F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501649-7
PII: S 0002-9947(1932)1501649-7
Article copyright: © Copyright 1932 American Mathematical Society